# SDR COMA9910040

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12042642507
- Condition: Malfunction
- Location: Te Flaps
- Part time: 11,486 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP CONTROL FAULT.  REPLACED FLAP SELECTOR LEVER.
